Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (717 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2000-03-31
Extension of the Bernstein Condition to Systems of Ordinary Differential Equations of General FormA. Ja. Lepin and A. D. Myshkis (1) University of Latvia, Riga, Latvia
(2) Moscow State University of Railway Engineering, Russian Federation
The Bernstein condition of boundedñess of the derivatives of an a priori bounded solution of a 2nd order ordinary differential equation is extended to systems in which each equation has its own order.
Keywords: Ordinary differential equations, continuation of solutions, Bernstein condition
Lepin A. Ja., Myshkis A.: Extension of the Bernstein Condition to Systems of Ordinary Differential Equations of General Form. Z. Anal. Anwend. 19 (2000), 279-284. doi: 10.4171/ZAA/951